# SDR DALA2022111707414

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 67,907 hours, 21,850 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT MOUNTED EMERGENCY LIGHT AT 42 DEF INOP.   FOUND DAMAGED SPLICE AT SEAT ROW 42 REPLACED SPLICE PER BOING SWPM 20-30-00. OPS CHECK GOOD. (9568795)
